# SDR A4J2002F00005

- Difficulty date: September 5, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Engine: Pwa JT8D
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: 7136821
- Condition: Torn
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT, HOT LIGHT CAME ON JUST AFTER TAKEOFF.  FOUND TORN SLEEVE ON DUCT.  REMOVED AND REPLACED DUCT SLEEVE IAW MM.  OPS AND LEAK CHECK GOOD, IAW MM.
